# SDR UIEA2014041000142

- Difficulty date: April 10, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,042 hours, 15,598 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 285N002821
- Part serial: D04901
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND EICAS MSG FWD CARGO SMOKE DETECTOR 2.  REPLACED SMOKE DETECTOR.
